# SDR AALA202312129021

- Difficulty date: November 23, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A320*
- Aircraft serial: 6802
- Aircraft time: 24,597 hours, 9,510 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent Line
- Part number: UNKNOWN
- Condition: Clogged
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT THROUGH FL180 THE FLIGHT ATTENDANTS  REPORTED A STRONG DIRTY SOCKS ODOR IN THE CABIN. **SUPPLEMENTAL REPORT FOR AALA202311279021: MAINTENANCE FOUND THE APU GEARBOX VENT TUBE / LINE CLOGGED AND CLEANED THE VENT TUBE / LINE PER AMM 49-26-55. A SATISFACTORY LEAK / OPEATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
